Special Abel equations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a20,
author = {N. A. Lukashevich},
title = {Special {Abel} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {282--284},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a20/}
}
N. A. Lukashevich. Special Abel equations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a20/